Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 146, NWS North Platte, NE

May 17, 2005Garfield County, Wheeler County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at May 17, 2005, 9:06 PM CDT for Garfield County, Wheeler County, Nebraska. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 17, 2005, 9:06 PM CDT (02:06 UTC)
Expired
May 17, 2005, 9:32 PM CDT
In force
26 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

Counties Garfield County, NE, Wheeler County, NE

The radar

The North Platte radar (KLNX), 156 km from the middle of the area, began a volume at 02:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 17, 5:45 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 2.1 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 310 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-05-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -278 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
310 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2505 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-278 m²/s²
0-3 km storm-relative helicity
-13 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 180206
SVRLBF
NEC071-183-180230-
/O.NEW.KLBF.SV.W.0146.050518T0206Z-050518T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
906 PM CDT TUE MAY 17 2005

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WHEELER COUNTY IN NORTH CENTRAL NEBRASKA
  EASTERN GARFIELD COUNTY IN NORTH CENTRAL NEBRASKA

* UNTIL 930 PM CDT

* AT 858 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES NORTHWEST OF ERICSON...OR ABOUT 15 MILES EAST OF BURWELL...
  AND MOVING NORTHEAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  8 MILES NORTHWEST OF BARTLETT BY 920 PM CDT

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.

LAT...LON 4207 9892 4180 9891 4176 9877 4176 9863
      4198 9840 4206 9831

$$

CDC
2 follow-up statements
000 
WWUS53 KLBF 180224
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
924 PM CDT TUE MAY 17 2005

NEC071-183-180230-
/O.CON.KLBF.SV.W.0146.000000T0000Z-050518T0230Z/
WHEELER NE-GARFIELD NE-
924 PM CDT TUE MAY 17 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 930 PM CDT FOR
EASTERN GARFIELD AND NORTHWESTERN WHEELER COUNTIES...

AT 923 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 13 MILES NORTHWEST OF BARTLETT...OR ABOUT 29
MILES SOUTH OF ONEILL...MOVING NORTHEAST AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHERN WHEELER COUNTY THROUGH 930 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...FREQUENT CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4207 9892 4180 9891 4176 9877 4176 9863
      4198 9840 4206 9831

$$

JWS
000 
WWUS53 KLBF 180232
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
930 PM CDT TUE MAY 17 2005

NEC071-183-180240-
/O.EXP.KLBF.SV.W.0146.000000T0000Z-050518T0230Z/
WHEELER NE-GARFIELD NE-
930 PM CDT TUE MAY 17 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GARFIELD AND
NORTHWESTERN WHEELER COUNTIES EXPIRES AT 930 PM CDT...

AT 930 PM CDT...NORTH PLATTE DOPPLER RADAR INDICATED THAT THE STORM 
THAT PROMPTED THE WARNING HAD WEAKENED AND MOVED OUT OF THE AREA. 
HOWEVER...SCATTERED THUNDERSTORMS CAN STILL BE EXPECTED ACROSS 
PORTIONS OF WHEELER COUNTY THROUGH 1000 PM CDT.

IF SEVERE WEATHER WAS OBSERVED PLEASE REPORT THAT INFORMATION TO 
LOCAL LAW ENFORCEMENT FOR FURTHER RELAY TO THE NATIONAL WEATHER 
SERVICE.

LAT...LON 4207 9892 4180 9891 4176 9877 4176 9863
      4198 9840 4206 9831

$$

JWS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 2:35 PM CDT, 6 hours 31 minutes earlier.

Area forecast discussion, May 17, 2:35 PM CDT, 6 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
235 PM CDT TUE MAY 17 2005

...THE IMMEDIATE FORECAST PROBLEM IS THE POTENTIAL FOR SEVERE
THUNDERSTORMS CONTINUING INTO THE EVENING...

.DISCUSSION...
    IN THE IMMEDIATE FUTURE, CONVECTION WILL PROBABLY BE UNDERWAY
ALREADY BY FORECAST ISSUANCE TIME. INITIAL PROJECTION OF THE
LOCATION OF THE DRY LINE AT 21Z IS LIKELY TO BE FROM JUST WEST OF
VALENTINE THROUGH NORTH PLATTE TO GOODLAND AND THUNDERSTORMS WILL BE
ALONG AND EAST OF THAT LINE.
    IT IS THEN PROJECTED TO BE THROUGH CENTRAL AND SOUTHWEST
NEBRASKA BY 03Z. THIS SHOULD END THE STORMS OVER ALL BUT ABOUT THE
EASTERN HALF OF THE STATE.

    AFTER THAT, THE UPPER RIDGE BUILDS ACROSS THE NORTHERN PLAINS
THURSDAY NIGHT AND FRIDAY KEEPING THE WEATHER QUIET FOR A DAY OR
TWO. ANOTHER FRONTAL SYSTEM MOVES INTO NORTHWEST NEBRASKA BY
SATURDAY EVENING AND THROUGH THE STATE BY SUNDAY EVENING. THERE IS
PLENTY OF MOISTURE WITH SPECIFIC HUMIDITY AT OR ABOVE 6G/KG.
CONVERGENCE AND WARM ADVECTION ALONG THE SYSTEM WILL GENERATE
THUNDERSTORMS SATURDAY NIGHT IN WESTERN NEBRASKA. BY LATE SUNDAY
MORNING THE STORMS SHOULD BE OUT OF CENTRAL NEBRASKA. ONCE AGAIN,
QUIET WEATHER IS EXPECTED AS THE UPPER RIDGE BUILDS OVER THE
ROCKIES.
&&

.SYNOPSIS...
    ANALYSIS OF THE 18Z SURFACE DATA INDICATED LOW PRESSURE CENTERS
IN NORTHEAST WYOMING, NORTHWEST NEBRASKA AND NORTHWEST KANSAS. A
QUASI-STATIONARY FRONT WAS DRAPED THROUGH NORTHEAST WYOMING AND
NORTHERN NEBRASKA WITH THE DRY LINE EAST OF ALLIANCE AND SYDNEY AND
WEST OF OGALLALA. DEWPOINTS WERE IN THE MID 50S EAST OF THE DRY LINE
AND DROP OFF RAPIDLY TO THE MID 30S WEST OF THE LINE.
&&

.LBF WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 0300Z NEZ004>006-008-009-023>027-
057>059-069>071
&&

SPRINGER
Hazardous weather outlook, May 17, 9:02 PM CDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
902 PM CDT TUE MAY 17 2005

NEZ004>010-022>029-035>038-056>059-069>071-094-180801-
ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE-
EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE-
HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE-
LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE-
WESTERN CHERRY NE-WHEELER NE-
INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT...
BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS...
GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN...
NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER...
SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE
902 PM CDT TUE MAY 17 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

SEVERE THUNDERSTORMS WILL EXIT FAR EASTERN PORTIONS OF THE OUTLOOK
AREA THIS EVENING. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY

GENERALLY DRY AND TRANQUIL WEATHER CONDITIONS ARE EXPECTED ACROSS THE
REGION WEDNESDAY THROUGH FRIDAY.

SATURDAY...MOISTURE WILL RETURN TO THE HIGH PLAINS. WEATHER
CONDITIONS COULD ONCE AGAIN BECOME FAVORABLE FOR SEVERE WEATHER
SATURDAY NIGHT AS ANOTHER STORM SYSTEM MOVES THROUGH THE REGION.

SUNDAY THROUGH TUESDAY...DRY AND TRANQUIL CONDITIONS WILL PREVAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

CDC

In the hours before

Local storm report, May 17, 6:53 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
653 PM CDT TUE MAY 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0648 PM     HAIL             7 W BASSETT             42.58N 99.67W
05/17/2005  0.88 INCH        ROCK               NE   LAW ENFORCEMENT

&&

HANNON
Local storm report, May 17, 7:22 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
722 PM CDT TUE MAY 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/17/2005  60 MPH           CUSTER             NE   AWOS

&&

HANNON
Special weather statement, May 17, 7:34 PM CDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
734 PM CDT TUE MAY 17 2005

NEZ004>010-023>029-035>038-057>059-069>071-094-180500-
ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-
EASTERN CHERRY NE-FRONTIER NE-GARFIELD NE-GRANT NE-HAYES NE-HOLT NE-
HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE-LOUP NE-
MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE-
WESTERN CHERRY NE-WHEELER NE-
INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT...
BREWSTER...BROKEN BOW...BURWELL...CURTIS...GORDON...GRANT...
HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN...NORTH PLATTE...
ONEILL...OGALLALA...RUSHVILLE...SPENCER...SPRINGVIEW...STAPLETON...
TAYLOR...THEDFORD...TRYON AND VALENTINE
734 PM CDT TUE MAY 17 2005

SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR

CHERRY...BROWN...BLAINE...THOMAS...LOGAN...LINCOLN AND FRONTIER
COUNTIES.

SEVERE THUNDERSTORM WATCH NUMBER 285 CONTINUES UNTIL 11 PM CDT FOR
THE FOLLOWING COUNTIES IN NORTH CENTRAL NEBRASKA...

BOYD...CUSTER...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...WHEELER

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

CDC
Special weather statement, May 17, 8:00 PM CDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
800 PM CDT TUE MAY 17 2005

NEZ004>010-023>029-035>038-057>059-069>071-094-180500-
ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-
EASTERN CHERRY NE-FRONTIER NE-GARFIELD NE-GRANT NE-HAYES NE-HOLT NE-
HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE-LOUP NE-
MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE-
WESTERN CHERRY NE-WHEELER NE-
INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT...
BREWSTER...BROKEN BOW...BURWELL...CURTIS...GORDON...GRANT...
HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN...NORTH PLATTE...
ONEILL...OGALLALA...RUSHVILLE...SPENCER...SPRINGVIEW...STAPLETON...
TAYLOR...THEDFORD...TRYON AND VALENTINE
800 PM CDT TUE MAY 17 2005

SEVERE THUNDERSTORM WATCH HAS BEEN CANCELED FOR

CHERRY...BROWN...BLAINE...THOMAS...LOGAN...LINCOLN AND FRONTIER
COUNTIES.

SEVERE THUNDERSTORM WATCH NUMBER 285 CONTINUES UNTIL MIDNIGHT CDT FOR
THE FOLLOWING COUNTIES IN NORTH CENTRAL NEBRASKA...

BOYD...CUSTER...GARFIELD...HOLT...KEYA PAHA...LOUP...ROCK...WHEELER

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

CDC
Local storm report, May 17, 8:13 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
813 PM CDT TUE MAY 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0806 PM     HAIL             3 W MASON CITY          41.22N 99.36W
05/17/2005  0.88 INCH        CUSTER             NE   PUBLIC

&&

RBURNS
Local storm report, May 17, 8:39 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NORTH PLATTE NE
839 PM CDT TUE MAY 17 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             11 SSE TRYON            41.41N 100.86W
05/17/2005  0.75 INCH        MCPHERSON          NE   PUBLIC

0355 PM     HAIL             5 SSW SUTHERLAND        41.09N 101.16W
05/17/2005  0.75 INCH        LINCOLN            NE   PUBLIC

0357 PM     HAIL             1 S SUTHERLAND          41.14N 101.13W
05/17/2005  1.75 INCH        LINCOLN            NE   LAW ENFORCEMENT

            GOLF BALL SIZED HAIL ALONG INTERSTATE 80 FROM 1 MILE WEST
            OF SUTHERLAND TO 3 MILES EAST OF SUTHERLAND

0359 PM     HAIL             SUTHERLAND              41.16N 101.13W
05/17/2005  1.00 INCH        LINCOLN            NE   BROADCAST MEDIA

0500 PM     HAIL             12 SE TRYON             41.44N 100.78W
05/17/2005  1.00 INCH        MCPHERSON          NE   PUBLIC

            HAIL COVERING THE GROUND

0501 PM     HAIL             4 W NORTH PLATTE        41.13N 100.85W
05/17/2005  1.00 INCH        LINCOLN            NE   NWS EMPLOYEE

0520 PM     HAIL             PURDUM                  42.07N 100.26W
05/17/2005  1.00 INCH        BLAINE             NE   PUBLIC

            PEA TO QUARTER SIZE HAIL FELL FOR 25 MINUTES AND COVERED
            GROUND.

0530 PM     HAIL             4 W STAPLETON           41.48N 100.59W
05/17/2005  1.00 INCH        LOGAN              NE   CO-OP OBSERVER

0547 PM     HAIL             2 W STAPLETON           41.48N 100.55W
05/17/2005  0.25 INCH        LOGAN              NE   LAW ENFORCEMENT

            PEA SIZE HAIL IS COVERING THE HIGHWAY.HAIL HAS BEEN
            FALLING FOR 10 MINUTES AND CONTINUES TO FALL.

0550 PM     TSTM WND DMG     5 SSE PURDUM            42.00N 100.22W
05/17/2005                   BLAINE             NE   PUBLIC

            SHINGLES TORN OFF ROOF.

0550 PM     HAIL             5 SSE PURDUM            42.00N 100.22W
05/17/2005  1.00 INCH        BLAINE             NE   PUBLIC

0552 PM     HAIL             17 NNE NORTH PLATTE     41.36N 100.65W
05/17/2005  0.88 INCH        LINCOLN            NE   AMATEUR RADIO

            NICKEL SIZED HAIL REPORTED AT KEIWIT ROAD IN NE LINCOLN
            COUNTY.

0559 PM     HAIL             6 WSW ARNOLD            41.39N 100.30W
05/17/2005  1.00 INCH        LOGAN              NE   PUBLIC

0600 PM     HAIL             15 S AINSWORTH          42.33N 99.86W
05/17/2005  0.88 INCH        BROWN              NE   TRAINED SPOTTER

0610 PM     HAIL             14 NW CALLAWAY          41.43N 100.11W
05/17/2005  1.00 INCH        CUSTER             NE   PUBLIC

0648 PM     HAIL             7 W BASSETT             42.58N 99.67W
05/17/2005  0.88 INCH        ROCK               NE   LAW ENFORCEMENT

0659 PM     TSTM WND GST     BROKEN BOW              41.41N 99.64W
05/17/2005  60 MPH           CUSTER             NE   AWOS

0806 PM     HAIL             3 W MASON CITY          41.22N 99.36W
05/17/2005  0.88 INCH        CUSTER             NE   PUBLIC

&&

JWS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 7:00 PM CDTSevere Thunderstorm WarningLBFBlaine, Loup48 min
May 17, 7:05 PM CDTSevere Thunderstorm WarningLBFRock41 min
May 17, 7:06 PM CDTSevere Thunderstorm WarningLBFCuster54 min
May 17, 7:58 PM CDTSevere Thunderstorm WarningLBFCuster35 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.